MathSciNet Relay Station
MathSciNet bibliographic data
MR70190 48.0X
Dempster, A. P.; Schuster, S. Constructions for poles and polars in $n$-dimensions. Pacific J. Math. 5, (1955). 197–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement